American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22D45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Yiftach Barnea, Mikhail Ershov and Thomas Weigel. Abstract commensurators of profinite groups. Trans. Amer. Math. Soc. 363 (2011) 5381-5417. MR 2813420.
Abstract, references, and article information   
View Article: PDF

[2] S. G. Dani and Meera G. Mainkar. Anosov automorphisms on compact nilmanifolds associated with graphs. Trans. Amer. Math. Soc. 357 (2005) 2235-2251. MR 2140439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. G. Dani. Some two-step and three-step nilpotent Lie groups with small automorphism groups. Trans. Amer. Math. Soc. 355 (2003) 1491-1503. MR 1946401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Lek-Heng Lim, Judith A. Packer and Keith F. Taylor. A direct integral decomposition of the wavelet representation. Proc. Amer. Math. Soc. 129 (2001) 3057-3067. MR 1840112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] William Barit and Peter Renaud. There are no uniquely homogeneous spaces . Proc. Amer. Math. Soc. 68 (1978) 385-386. MR 0464187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Justin Peters. On automorphisms of L.C. groups . Proc. Amer. Math. Soc. 65 (1977) 347-350. MR 0450457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Dong Hoon Lee. Reductivity and the automorphism group of locally compact groups . Trans. Amer. Math. Soc. 221 (1976) 379-389. MR 0414782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] David Wigner. Erratum to: ``On the automorphism group of a Lie group'' (Proc. Amer. Math. Soc. {\bf 45} (1974), 140--143) . Proc. Amer. Math. Soc. 60 (1976) 376. MR 0414783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] S. P. Wang. On a compactness property of topological groups . Trans. Amer. Math. Soc. 187 (1974) 83-88. MR 0330351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] D. Wigner. On the automorphism group of a Lie group . Proc. Amer. Math. Soc. 45 (1974) 140-143. MR 0357684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1